# SDR IPXA2020100661030

- Difficulty date: September 18, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 17,655 hours, 10,638 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327974700200
- Condition: Damaged
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 BULK CARGO FLOOR BOARD 161GF DAMAGED.  FABBED IAW A300-5320-16407-E.
